# SDR GTIA9901206

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Condition: Sounded
- Location: Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ACY - FLT 880 - UPON MOVING THE L/G HANDLE TO THE UP POSITION THE L/G WARNING HORN SOUNDED AND WOULD NOT SILENCE.  L/G RETRACTED CORRECTLY WITH L/G EXTENDED ALL WARNING LIGHTS AND HORN WAS EXTINGUISHED.  RETURNED TO ACY NO FURTHER PROBLEMS.  (M)
